MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 14; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 14; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92514
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Insufficient Information (4580)
Date of Event 09/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
A broken femur stem was reported.Breakage occurred during a hike.No fall.Patient was revised and corail, delta ts head, and pinnacle liner were explanted.Dor: (b)(6) 2021, date of implant: (b)(6) 2009.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Adverse symptoms that led to revision: pain, immobility.No surgical delay.Adverse consequences for patient because of reported event: revision, occupational absence.Implant passports attached.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device and provided images confirmed the reported event.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot: product code: 3l92514.Lot number: 2799046.Description: corail2 std size 14.1) quantity manufactured: (b)(4).2) date of manufacture: 08 dec 2008.3) any anomalies or deviations identified in dhr: there was one deviation cc0647-2 (relates to the addition of corail 2 hip stem to the automated optimal ipc (cpss0012) in quad 4).However, there is no correlation between this and the complaint failure mode.4) expiry date: dec 2013.5) ifu reference: ifu-w90942.Device history review: 1) quantity manufactured: (b)(4).2) date of manufacture: 08 dec 2008.3) any anomalies or deviations identified in dhr: there was one deviation cc0647-2.4) expiry date: dec 2013.5) ifu reference: ifu-w90942 corrected h3.

Brand Name
CORAIL2 STD SIZE 14
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12526409
Report Number1818910-2021-21018
Device Sequence Number20123817
Product Code KWA
UDI-Device Identifier10603295168805
UDI-Public10603295168805
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070554
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L92514
Device Catalogue Number3L92514
Device Lot Number2799046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2021
Supplement Date Received by Manufacturer09/23/2021
10/06/2021
10/29/2021
09/01/2022
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date09/30/2021
10/13/2021
11/04/2021
09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; CORAIL2 STD SIZE 14; DLT TS CER HD 12/14 32MM +9; PINN CAN BONE SCREW 6.5MMX40MM; PINN SECTOR HA ACET CUP 60MM; UNK HIP ACETABULAR CUP; UNK HIP ACETABULAR LINER POLY PINNACLE; UNKNOWN HIP FEMORAL HEAD; CORAIL2 STD SIZE 14; UNK HIP ACETABULAR CUP; UNK HIP ACETABULAR LINER POLY PINNACLE; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight122 KG